Local topological algebraicity of analytic function germs

Abstract : T. Mostowski showed that every (real or complex) germ of an analytic set is homeomorphic to the germ of an algebraic set. In this paper we show that every (real or complex) analytic function germ, defined on a possibly singular analytic space, is topologically equivalent to a polynomial function germ defined on an affine algebraic variety.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01255235
Contributor : Guillaume Rond <>
Submitted on : Wednesday, January 13, 2016 - 1:17:09 PM
Last modification on : Thursday, June 20, 2019 - 3:46:04 PM
Long-term archiving on : Friday, November 11, 2016 - 4:38:52 AM

File

ZariskiAP5-2.pdf
Files produced by the author(s)

Identifiers

Citation

Marcin Bilski, Adam Parusinski, Guillaume Rond. Local topological algebraicity of analytic function germs. Journal of Algebraic Geometry, American Mathematical Society, 2017, 26 (1), pp.177 - 197. ⟨10.1090/jag/667⟩. ⟨hal-01255235⟩

Share

Metrics

Record views

260

Files downloads

169